# SDR SWAA2022022866429

- Difficulty date: February 1, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737*
- Aircraft serial: 30237
- Aircraft time: 59,706 hours, 37,397 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D AFT EDGE HOLES HAVE CRACKS DUE TO THE INCORRECT COUNTERSINK / [01] PREPARED FOR REPAIR AT PANEL 193D AS PER B737-700 SRM 51-70-04-2R-9;[02] VERIFIED STEP 1...O.K. TO INSTALL REPAIR..;[03] REPAIRED AT PANEL 193 D AS PER B737-700 SRM.51-70-04-2R -9 MATERIAL USED PO.1753536; PO1150387 AND PO.1713932;[04] VERIFIED STEP 3..O.K.TO PAINT..;[05] RESTORED FINISH TO ACCESS PANEL #193D IAW B 737-7 AMM=51-21-73-370-803;[06] SUMMARY=PREPARED FOR REPAIR AT PANEL 193D AS PER B737-700 SRM 51-70-04-2R-REPAIRED AT PANEL 193 D AS PER B737-700 SRM.51-70-04-2R -9 MATERIAL USED PO.1753536; PO1150387 AND PO.1713932RESTORED FINISH TO ACCESS PANEL #193D IAW B 737-7 AMM=51-21-73-370-803;[07] CORRECTED DAMAGE REPORT.;[08] VERIFIED STEPS 5 AND 6..
